# SDR AALA20011581

- Difficulty date: August 3, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Part serial: 1334
- Condition: Inoperative
- Location: Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AIRSTAIRS EMERGENCY EXIT LIGHT INOPERATIVE, STATION 1398.  REPLACED LIGHT ASSEMBLY.  (M)
